I am taking Accutane and purplish red spots show up under my skin on my face. They continue to get worse until I have to quit taking Accutane for about 2 weeks, then they finally go away. When I start Accutane again, they come back about 3 weeks later and keep getting worse until I have to quit again. The spots are mostly underneath the skin, but then come out like a rash with small bumps. This only occurs on my face. Is there anything I can do to prevent this from happening so that I can take Accutane continuously?
Hi. You need to show this to your dermatologist at your next check-up. If this is a rash you may be allergic to one of the ingredients of Accutane tablets. They contain soya and peanut oil as well as Vitamin A, all of which are potential allergens.
Accutane needs to be taken continuously for 16 weeks to achieve a long term remission from acne.
Hi. I am a 32 year old black women. I have been taking Accutane for 3 weeks. 40mg a day. Within the second week of taking this medication, my skin became darker. Really dark. I look like I have smoke residue on my face from a fire. Is this normal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.